Number of curves in the generalized Edwards form with minimal even cofactor of the curve order

Бессалов, Анатолій Володимирович and Циганкова, Оксана Валентиновна (2017) Number of curves in the generalized Edwards form with minimal even cofactor of the curve order Проблемы передачи информации, 53 (1). pp. 101-111. ISSN 0032-9460 (Print), 1608-3253 (Online)

[img]
Preview
Text
A_Bessalov_O_Tsygankova_PPI_1_FTI_NTUU.pdf

Download (727kB) | Preview

Abstract

The analysis of points properties of 2, 4 , 8 orders on the curve in consolidated Edwards form. Introduced arithmetic for group operations with special points these curves. Classification of curves in form on Edwards on 3 disjoint class is proposed. Formulas for the number of curves of different classes of order 4n are given. A critical analysis of the results of other authors is given.

Item Type: Article
Uncontrolled Keywords: крива в узагальненої формі Эдвардса, скручена крива Эдвардса, параметри кривої, порядок точки, сума точок, ізоморфизм
Subjects: Статті у наукометричних базах > РИНЦ
Статті у наукометричних базах > Scopus
Статті у наукометричних базах > Web of Science
Divisions: Факультети > Факультет інформаційних технологій та управління > Кафедра інформаційних технологій і математичних дисциплін
Depositing User: професор Анатолій Володимирович Бессалов
Date Deposited: 13 Dec 2017 14:40
Last Modified: 13 Dec 2017 14:40
URI: http://elibrary.kubg.edu.ua/id/eprint/21930

Actions (login required)

View Item View Item